# SDR SWIA202054222

- Difficulty date: October 10, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL HANDLE SKIN CUTOUT HAS WEAR AT AFT END FROM CONTACT WITH HANDLE ASSEMBLY.  C-CHECK RO 11/21/2020.  REPAIRED SERVICE DOOR EXTERNAL HANDLE SKIN CUTOUT, REF REO.  COMPLIED WITH TASK.
